09/10/2026
If you feel terrible on a GLP-1, don’t automatically blame the medication.
Some of the fatigue, brain fog, headaches, weakness, or nausea people experience during weight loss might also be related to what they’re no longer getting enough of.
When medications like tirzepatide significantly reduce appetite and food intake, it becomes easier to fall short on fluids, electrolytes, protein, and essential micronutrients.
If you’re on a GLP-1, pay attention to these 4 things:
1. ELECTROLYTES + HYDRATION
Eating and drinking less means electrolyte and fluid intake often drops too.
2. MICRONUTRIENTS
Pay attention to nutritional adequacy, including thiamine (B1), B12, vitamin D, and other essential nutrients.
3. PROTEIN
Prioritize adequate protein during weight loss to support lean mass.
4. RESISTANCE TRAINING
Protein alone isn’t enough. Your muscles need a reason to stay. Lift weights, use resistance bands, machines, or your own body weight consistently.
GLP-1 treatment should be more than taking a medication and watching the number on the scale go down.
The goal is better body composition while protecting your muscle, strength, nutrition, and energy along the way.
SAVE this if you’re currently taking a GLP-1.
And SEND it to someone who keeps saying, “I just don’t feel like myself since starting.”